It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-25-2008, 11:14 AM   #1
Veteran
(female)
 
Join Date: Dec 2003
Location: Sault Ste. Marie, ON Canada
Posts: 379
cossette2 HB User
Question Synthoid dose too high? I can't stop eating all of a sudden.

Just throwing this out there, but for the last week or so I find I have a voracious apetite which is odd for me. For the last few years i seem to have been struggling with adrenal problems and with that i had little or no appetite. Now I can eat and eat and eat. I'm feeling a little hyper too which is what caused me to wonder if my synthroid dose might be too high. I don't get tested again until June 3 (every 3 months until it levels again), so this morning i tried skipping this morning's pill just to see if that helps a bit.

On the positive side, I am sleeping regularly again and for the first time in months I slept over 9 hours last night. Quite the change from averaging 4 to 6 hours and that often in 2 or three parts with hours awake in between.

Would appreciate any comments out there.
__________________
hypo, Synthroid 75 mcg, estrace 1mg, prometrium 100mg, celexa 20mg, adrenal support (also have primary ovarian failure - extremely rare condition)

 
Old 04-25-2008, 11:57 AM   #2
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: u.s.
Posts: 1,679
osteoblast HB User
Re: Synthoid dose too high? I can't stop eating all of a sudden.

Cossette-When I went hyper I sucked up found like a vacuum , which is totally not the way I have eaten in my life. I felt drawn to just keep eating. After about 5 days of some pretty strange behavior- compulsive eating, changing moods really fast, feeling very anxious, not sleeping, etc, I asked for an early testing of my levels and yes, I was hyper.My then endo had increased my dose from 75 to 100-why she didn't try the 88 is beyond me. Anyway, if you are feeling not yourself, you could always request early testing? Have you had a dose change recently? Or, have you added another med or stopped another med?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Could my thyroid pill dose be too high? pinkpixies Thyroid Disorders 7 07-09-2008 10:23 PM
synthoid and weight gain glo81 Thyroid Disorders 8 07-07-2006 02:06 PM
Can overweight people be anorexic? BlueSunday Eating Disorder Recovery 12 05-19-2006 11:23 AM
Newbie-Sporadic taking of Synthoid harmful clhend Thyroid Disorders 3 05-17-2006 04:42 AM
Is MScontin 40 ER a high dose? theweaver2 Pain Management 12 03-19-2006 12:31 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!